# SDR AWXA200400123

- Difficulty date: January 2, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645262A
- Part serial: MA800SPG1
- Condition: Delaminated
- Location: Rt Spoiler
- Part time: 15,476 hours, 9,596 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK NR 5 SPOILER SKIN WAS FOUND DELAMINATED.  MAINTENANCE REMOVED AND REPLACED NR 5 SPOILER PANEL IAW AMM 27-62-12.
